# SDR DALA2025081306036

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 98,937 hours, 17,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SVC CHK, FOUND SEATS 20,21,22 FE & 30,31,32 GF EMERGENCY AISLE LIGHTS INOP.   R&R BATTERY PACK FOR SEATS 20,21,22 FE & 30,31,32 GF PER B767- 400 AMM 33-51.
